# SDR SWAA2022111466900

- Difficulty date: November 1, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CAPSTRIPS IN FWD CARGO HAVE ELONGATED HOLES.    INSTALLED NEW CAPSTIPS IAW SRM 51-40-02-0G-0.
